|Table of Contents|

The Existence of Solution for Second Order Quasilinear Obstacle Problem in W01,p

《南京理工大学学报》(自然科学版)[ISSN:1005-9830/CN:32-1397/N]

Issue:
1990年01期
Page:
51-57
Research Field:
Publishing date:

Info

Title:
The Existence of Solution for Second Order Quasilinear Obstacle Problem in W01,p
Author(s):
Yang Xiaoping
Department of Applied Mathematics). The Existence of Solution for Second Order Quasilinear Obstacle Problem in
Keywords:
-
PACS:
-
DOI:
-
Abstract:
-

References:

-

Memo

Memo:
-
Last Update: 2013-04-29